Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 'Tinnitis + Bupropion former poster

Posted by Phillipa on January 13, 2011, at 19:36:34

In reply to 'Tinnitis + Bupropion, posted by former poster on January 13, 2011, at 18:28:56

Assuming taking proper prescibed doseages have you checked a reputable site on google to see if possible? I always thought tinnitus was ringing in the ears? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:976718
URL: http://www.dr-bob.org/babble/20101231/msgs/976721.html